The projective hull of certain curves in 2
Géométrie différentielle, physique mathématique, mathématiques et société (II) - Volume en l'honneur de Jean-Pierre Bourguignon, Astérisque, no. 322 (2008), pp. 241-254.
@incollection{AST_2008__322__241_0,
     author = {Harvey, Reese and Lawson, Blaine and Wermer, John},
     title = {The projective hull of certain curves in $\mathbb{C}^2$},
     booktitle = {G\'eom\'etrie diff\'erentielle, physique math\'ematique, math\'ematiques et soci\'et\'e (II) - Volume en l'honneur de Jean-Pierre Bourguignon},
     editor = {Hijazi Oussama},
     series = {Ast\'erisque},
     pages = {241--254},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {322},
     year = {2008},
     mrnumber = {2521659},
     zbl = {1200.32010},
     language = {en},
     url = {http://www.numdam.org/item/AST_2008__322__241_0/}
}
TY  - CHAP
AU  - Harvey, Reese
AU  - Lawson, Blaine
AU  - Wermer, John
TI  - The projective hull of certain curves in $\mathbb{C}^2$
BT  - Géométrie différentielle, physique mathématique, mathématiques et société (II) - Volume en l'honneur de Jean-Pierre Bourguignon
AU  - Collectif
ED  - Hijazi Oussama
T3  - Astérisque
PY  - 2008
SP  - 241
EP  - 254
IS  - 322
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2008__322__241_0/
LA  - en
ID  - AST_2008__322__241_0
ER  - 
%0 Book Section
%A Harvey, Reese
%A Lawson, Blaine
%A Wermer, John
%T The projective hull of certain curves in $\mathbb{C}^2$
%B Géométrie différentielle, physique mathématique, mathématiques et société (II) - Volume en l'honneur de Jean-Pierre Bourguignon
%A Collectif
%E Hijazi Oussama
%S Astérisque
%D 2008
%P 241-254
%N 322
%I Société mathématique de France
%U http://www.numdam.org/item/AST_2008__322__241_0/
%G en
%F AST_2008__322__241_0
Harvey, Reese; Lawson, Blaine; Wermer, John. The projective hull of certain curves in $\mathbb{C}^2$, in Géométrie différentielle, physique mathématique, mathématiques et société (II) - Volume en l'honneur de Jean-Pierre Bourguignon, Astérisque, no. 322 (2008), pp. 241-254. http://www.numdam.org/item/AST_2008__322__241_0/

[1] H. Alexander & J. Wermer - Several complex variables and Banach algebras, third ed., Graduate Texts in Math., vol. 35, Springer, 1998. | MR | Zbl

[2] E. Bishop - "Holomorphic completions, analytic continuation, and the interpolation of semi-norms", Ann. of Math. 78 (1963), p. 468-500. | DOI | MR | Zbl

[3] H. Federer - Geometric measure theory, Die Grund. Math. Wiss., Band 153, Springer, New York, 1969. | MR | Zbl

[4] F. R. Harvey & H. B. J. Lawson - "Projective hulls and the projective Gelfand transform", Asian J. Math. 10 (2006), p. 607-646. | DOI | MR | Zbl

[5] F. R. Harvey & H. B. J. Lawson, "Projective linking and boundaries of positive holomorphic chains in projective manifolds, part II", in "Inspired by S. S. Chern", Nakai Tracts in Mathematics, vol. 11, World Scientific Publishing Co., Singapore, 2006. | DOI | MR | Zbl

[6] F. R. Harvey & H. B. J. Lawson, "Relative holomorphic cycles and duality", Stony Brook preprint, 2006.

[7] F. R. Harvey & H. B. J. Lawson, "Projective linking and boundaries of positive holomorphic chains in projective manifolds, part I", in The Many Facets of Geometry: a Tribute to Nigel Hitchin (J. P. Bourguignon, O. Garcia-Prada and S. Salamon, eds.), Oxford University Press, 2008. | MR | Zbl

[8] J. R. King - "The currents defined by analytic varieties", Acta Math. 127 (1971), p. 185-220. | DOI | MR | Zbl

[9] J. Wermer - "The hull of a curve in n ", Ann. of Math. 68 (1958), p. 550-561. | DOI | MR | Zbl

[10] J. Wermer, Banach algebras and several complex variables, Markham Publishing Co., Chicago, Ill., 1971. | MR | Zbl